Alert archive / Arkansas / River Flood Warnings in 2017

River Flood Warning 75, NWS Tulsa, OK

May 20, 2017Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this river flood warning at May 20, 2017, 9:47 AM CDT for Crawford County, Sebastian County, Arkansas. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
May 20, 2017, 9:47 AM CDT (14:47 UTC)
Expired
May 23, 2017, 1:00 PM CDT
In force
3 days
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Van Buren (VBUA4).

Action stage
22 ft
Minor stage
22 ft
Moderate stage
26 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

772 
WGUS44 KTSA 201447
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
947 AM CDT Sat May 20 2017


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-202247-
/O.NEW.KTSA.FL.W.0075.170520T1447Z-170523T1800Z/
/VBUA4.1.ER.170520T1051Z.170521T1800Z.170523T1200Z.NO/
947 AM CDT Sat May 20 2017

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Arkansas River at Van Buren
* until Tuesday afternoon, or until the warning is cancelled.
* At  9:00 AM Saturday, the stage was 23.31 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to 
  near 25.9 feet early Sunday afternoon. The river will fall below 
  flood stage Tuesday morning.
* Impact...At 26.0 feet, extensive lowland flooding occurs from the 
  I-540 bridge downstream to Vache Grasse Creek. Sand and gravel 
  companies and marine terminals in the floodplain along the river 
  should take precautions. The lowest seating rows of the 
  amphitheater at Kelley Park may be covered by high water.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

Lacy
7 follow-up statements
076 
WGUS84 KTSA 202001
FLSTSA
Flood Statement
National Weather Service Tulsa OK
301 PM CDT Sat May 20 2017


...The Flood Warning continues for the following rivers in 
Arkansas...Oklahoma...

  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
OKC079-210401-
/O.EXT.KTSA.FL.W.0076.170520T2336Z-170521T0655Z/
/PTAO2.1.ER.170520T2336Z.170521T0000Z.170521T0055Z.NO/
301 PM CDT Sat May 20 2017

The Flood Warning continues for
  The Poteau River near Poteau.
* from this evening to late tonight, or until the warning is 
  cancelled.
* At  2:45 PM Saturday, the stage was 21.99 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage this evening and continue to rise to near 24.2 feet by 
  this evening. The river is expected to fall below flood stage late
  this evening.
* Impact...At 24.0 feet, minor valley flooding affects croplands and 
  farm roads from southeast of Poteau to the mouth of Brazil Creek.
 
&&
 
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468

$$

OKC079-210401-
/O.EXT.KTSA.FL.W.0069.000000T0000Z-170522T1612Z/
/PANO2.2.ER.170520T1638Z.170521T1200Z.170522T1012Z.NO/
301 PM CDT Sat May 20 2017

The Flood Warning continues for
  The Poteau River near Panama.
* until Monday morning, or until the warning is cancelled.
* At  2:30 PM Saturday, the stage was 30.25 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Poteau River near Panama will continue rising to 
  near 36.9 feet Sunday morning. The river is expected to fall below 
  flood stage early Monday morning.
* Impact...At 37.0 feet, extensive flooding of crop and pasturelands 
  occur between Shady Point and Arkoma. Many roads in the floodplain 
  become impassable.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

ARC033-131-210401-
/O.CON.KTSA.FL.W.0075.000000T0000Z-170523T1800Z/
/VBUA4.1.ER.170520T1051Z.170521T1200Z.170523T1200Z.NO/
301 PM CDT Sat May 20 2017

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Tuesday afternoon, or until the warning is cancelled.
* At  2:00 PM Saturday, the stage was 25.01 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to 
  near 25.9 feet Sunday morning. The river is expected to fall below 
  flood stage Tuesday morning.
* Impact...At 26.0 feet, extensive lowland flooding occurs from the 
  I-540 bridge downstream to Vache Grasse Creek. Sand and gravel 
  companies and marine terminals in the floodplain along the river 
  should take precautions. The lowest seating rows of the 
  amphitheater at Kelley Park may be covered by high water.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-210401-
/O.EXT.KTSA.FL.W.0077.000000T0000Z-170523T1300Z/
/OZGA4.1.ER.170520T1536Z.170521T1200Z.170523T0700Z.NO/
301 PM CDT Sat May 20 2017

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Tuesday morning, or until the warning is cancelled.
* At  2:00 PM Saturday, the stage was 357.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 361.7 feet by 
  Sunday morning. The river will fall below flood stage Tuesday 
  before dawn.
* Impact...At 363.0 feet, patrolling of McLean Bottom Levee in Logan 
  County and Lower Hartman Levee in Johnson County begins. Flooding 
  spreads over more than 4,000 acres in Franklin and Logan Counties. 
  Numerous gas fields are flooded. Some agricultural lands in Johnson
  County also are flooded.
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
765 
WGUS44 KTSA 210132
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
832 PM CDT Sat May 20 2017



...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-210932-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-170525T1800Z/
/VBUA4.2.ER.170520T1051Z.170521T0600Z.170525T1200Z.NO/
832 PM CDT Sat May 20 2017

...Observed flooding increased from Minor to Moderate severity...
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Arkansas River at Van Buren
* until Thursday afternoon, or until the warning is cancelled.
* At  8:00 PM Saturday, the stage was 26.02 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to 
  near 26.2 feet Sunday before dawn. The river will fall below flood 
  stage Thursday morning.
* Impact...At 26.0 feet, extensive lowland flooding occurs from the 
  I-540 bridge downstream to Vache Grasse Creek. Sand and gravel 
  companies and marine terminals in the floodplain along the river 
  should take precautions. The lowest seating rows of the 
  amphitheater at Kelley Park may be covered by high water.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$
168 
WGUS84 KTSA 210726
FLSTSA
Flood Statement
National Weather Service Tulsa OK
226 AM CDT Sun May 21 2017


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-211526-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-170526T0000Z/
/VBUA4.2.ER.170520T1051Z.170521T1200Z.170525T1800Z.NO/
226 AM CDT Sun May 21 2017

...Flood Warning extended until Thursday evening...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Thursday evening, or until the warning is cancelled.
* At  2:00 AM Sunday, the stage was 26.31 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to 
  near 26.4 feet this morning. The river is expected to fall below 
  flood stage early Thursday afternoon.
* Impact...At 26.0 feet, extensive lowland flooding occurs from the 
  I-540 bridge downstream to Vache Grasse Creek. Sand and gravel 
  companies and marine terminals in the floodplain along the river 
  should take precautions. The lowest seating rows of the 
  amphitheater at Kelley Park may be covered by high water.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$
299 
WGUS84 KTSA 211449
FLSTSA
Flood Statement
National Weather Service Tulsa OK
949 AM CDT Sun May 21 2017


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-212249-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-170523T1330Z/
/VBUA4.2.ER.170520T1051Z.170521T0800Z.170523T0730Z.NO/
949 AM CDT Sun May 21 2017

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Tuesday morning, or until the warning is cancelled.
* At  9:00 AM Sunday, the stage was 26.10 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring but the river has crested and is 
  falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
  below flood stage by Tuesday before dawn .
* Impact...At 26.0 feet, extensive lowland flooding occurs from the 
  I-540 bridge downstream to Vache Grasse Creek. Sand and gravel 
  companies and marine terminals in the floodplain along the river 
  should take precautions. The lowest seating rows of the 
  amphitheater at Kelley Park may be covered by high water.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$
070 
WGUS84 KTSA 211931
FLSTSA
Flood Statement
National Weather Service Tulsa OK
231 PM CDT Sun May 21 2017


...The Flood Warning continues for the following rivers in 
Arkansas...Oklahoma...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC079-220331-
/O.EXT.KTSA.FL.W.0069.000000T0000Z-170522T1424Z/
/PANO2.2.ER.170520T1638Z.170521T1700Z.170522T0824Z.NO/
231 PM CDT Sun May 21 2017

...Flood Warning extended until Monday morning...
The Flood Warning continues for
  The Poteau River near Panama.
* until Monday morning, or until the warning is cancelled.
* At  1:30 PM Sunday, the stage was 33.14 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by early Monday morning.
* Impact...At 33.0 feet, moderate flooding of agricultural lands 
  occurs between Shady Point and Arkoma. Williams Road east of Panama
  and some local farm roads are flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

ARC033-131-220330-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-170523T1800Z/
/VBUA4.2.ER.170520T1051Z.170521T0800Z.170523T1200Z.NO/
231 PM CDT Sun May 21 2017

...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Tuesday afternoon, or until the warning is cancelled.
* At  2:00 PM Sunday, the stage was 25.75 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
  below flood stage by Tuesday morning.
* Impact...At 26.0 feet, extensive lowland flooding occurs from the 
  I-540 bridge downstream to Vache Grasse Creek. Sand and gravel 
  companies and marine terminals in the floodplain along the river 
  should take precautions. The lowest seating rows of the 
  amphitheater at Kelley Park may be covered by high water.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-220330-
/O.EXT.KTSA.FL.W.0077.000000T0000Z-170523T2000Z/
/OZGA4.1.ER.170520T1536Z.170522T0000Z.170523T1400Z.NO/
231 PM CDT Sun May 21 2017

...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Tuesday afternoon, or until the warning is cancelled.
* At  2:00 PM Sunday, the stage was 360.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 360.9 feet by 
  this evening. The river will fall below flood stage late Tuesday 
  morning.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres 
  in Franklin and Logan Counties. Numerous gas fields are flooded. 
  Some agricultural lands in Johnson County also are flooded.
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
304 
WGUS84 KTSA 220145
FLSTSA
Flood Statement
National Weather Service Tulsa OK
845 PM CDT Sun May 21 2017


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-220945-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-170522T2312Z/
/VBUA4.2.ER.170520T1051Z.170521T0800Z.170522T1712Z.NO/
845 PM CDT Sun May 21 2017

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Monday evening, or until the warning is cancelled.
* At 8:00 PM Sunday, the stage was 24.99 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
  below flood stage by early Monday afternoon.
* Impact...At 25.0 feet, extensive agricultural lowland flooding 
  occurs along the shoreline from Van Buren downstream to Lavaca. 
  Some rural roads near Lavaca are impassable. Much of Kelley Park 
  northwest of downtown Fort Smith is flooded.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-220945-
/O.CON.KTSA.FL.W.0077.000000T0000Z-170523T2000Z/
/OZGA4.1.ER.170520T1536Z.170522T0600Z.170523T1400Z.NO/
845 PM CDT Sun May 21 2017

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Tuesday afternoon, or until the warning is cancelled.
* At 8:00 PM Sunday, the stage was 360.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is cresting and will fall below flood stage late 
  Tuesday morning.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres 
  in Franklin and Logan Counties. Numerous gas fields are flooded. 
  Some agricultural lands in Johnson County also are flooded.
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
896 
WGUS84 KTSA 221445
FLSTSA
Flood Statement
National Weather Service Tulsa OK
945 AM CDT Mon May 22 2017


...The Flood Warning is cancelled for the following rivers in 
Arkansas...Oklahoma...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Poteau River near Panama affecting Le Flore County. 
  
...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-221515-
/O.CAN.KTSA.FL.W.0075.000000T0000Z-170522T2312Z/
/VBUA4.2.ER.170520T1051Z.170521T0800Z.170522T1049Z.NO/
945 AM CDT Mon May 22 2017

The Flood Warning is cancelled for
  The Arkansas River at Van Buren.
* At  9:00 AM Monday, the stage was 20.75 feet.
* Flood stage is 22.0 feet.
* The river fell below flood stage early this morning.
* Forecast...The Arkansas River at Van Buren will continue falling 
  and remain below flood stage.

 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-222245-
/O.EXT.KTSA.FL.W.0077.000000T0000Z-170523T0543Z/
/OZGA4.1.ER.170520T1536Z.170522T0200Z.170522T2343Z.NO/
945 AM CDT Mon May 22 2017

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until late tonight, or until the warning is cancelled.
* At  9:00 AM Monday, the stage was 359.7 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue falling to below flood stage  
  this evening.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres 
  in Franklin and Logan Counties. Numerous gas fields are flooded. 
  Some agricultural lands in Johnson County also are flooded.
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

OKC079-221515-
/O.CAN.KTSA.FL.W.0069.000000T0000Z-170522T1545Z/
/PANO2.2.ER.170520T1638Z.170521T1700Z.170522T1250Z.NO/
945 AM CDT Mon May 22 2017

The Flood Warning is cancelled for
  The Poteau River near Panama.
* At  8:30 AM Monday, the stage was 28.68 feet.
* Flood stage is 29.0 feet.
* The river fell below flood stage this morning.
* Forecast...The Poteau River near Panama will continue falling and 
  remain below flood stage.

 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 20, 8:24 AM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 20, 8:24 AM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
824 AM CDT Sat May 20 2017

.DISCUSSION...
Just sent a quick update. Radar shows cold front now extending
from western Ottawa County, east of Tulsa, down toward McIntosh
County. Cold front has also moved past McAlester with winds out of
the west. Low clouds extend into western Oklahoma but we should
see clearing later in the day from west to east. Cooler and drier
air is moving in, with temps in the mid to upper 50s across
central and northern OK.

Removed all thunder from the forecast, as convection has moved
into central Arkansas. We will still see patchy drizzle and light
showers this morning with little to no accumulation in Tulsa and
points north and west.

We have continued areal flood warnings for 11 counties in the
forecast area and have allowed all flash flood warnings to expire.
There are many river flood warnings in effect with updates coming
soon as new forecast data arrives.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  50  77  56 /  20   0   0   0
FSM   76  54  81  56 /  20  10   0   0
MLC   73  52  79  55 /  20  10   0   0
BVO   70  47  75  53 /  10   0   0  10
FYV   71  48  74  51 /  20  10   0   0
BYV   72  50  74  51 /  20  10   0   0
MKO   72  51  77  54 /  20  10   0   0
MIO   70  48  74  53 /  20  10   0  10
F10   71  52  77  55 /  20   0   0   0
HHW   77  57  81  58 /  20  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...06
LONG TERM....30

CORFIDI
Hazardous weather outlook, May 20, 5:08 AM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
508 AM CDT Sat May 20 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
508 AM CDT Sat May 20 2017

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Significant.
	AREA...Far Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms across far eastern Oklahoma and
northwest Arkansas will be ending this morning. No additional
severe weather is expected, but some flooding issues will continue
early this morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...No Hazards.
MONDAY and TUESDAY...Thunderstorm Potential.
WEDNESDAY through FRIDAY...No Hazards.

EXTENDED DISCUSSION...
The next storm system will bring a chance of thunderstorms Monday
and Tuesday. Moisture and instability look to be too limited to
support any organized severe weather at this time.

weather.gov/tulsa Contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:49 PM CDTSevere Thunderstorm WarningTSABenton56 min
May 19, 9:55 PM CDTFlash Flood WarningTSABenton6 hr
May 19, 11:03 PM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Madison, Washington6 hr
May 19, 11:06 PM CDTSevere Thunderstorm WarningTSAWashington23 min
May 19, 11:21 PM CDTSpecial Weather StatementTSAFranklin24 min
May 19, 11:28 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington28 min
May 20, 12:24 AM CDTSpecial Weather StatementTSAMadison36 min
May 20, 4:15 AM CDTRiver Flood AdvisoryTSAFranklin, Johnson, Logan36 hr
May 20, 4:15 AM CDTRiver Flood AdvisoryTSACrawford, Franklin36 hr
May 20, 4:19 AM CDTFlash Flood WarningTSAFranklin, Sebastian4 hr
May 20, 8:55 AM CDTAreal Flood WarningTSABenton, Franklin, Sebastian36 hr
May 20, 10:07 AM CDTRiver Flood WarningTSAFranklin, Johnson, Logan3 days
May 20, 10:07 AM CDTRiver Flood WarningTSACrawford18 hr

Nearby

River Flood Warnings in Arkansas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.